Unconditionally converging operators and Fredholm theory

Manuel González Ruiz; Víctor M. Onieva Aleixandre

Extracta Mathematicae (1988)

  • Volume: 3, Issue: 3, page 83-85
  • ISSN: 0213-8743

How to cite


González Ruiz, Manuel, and Onieva Aleixandre, Víctor M.. "Unconditionally converging operators and Fredholm theory." Extracta Mathematicae 3.3 (1988): 83-85. <http://eudml.org/doc/38250>.

author = {González Ruiz, Manuel, Onieva Aleixandre, Víctor M.},
journal = {Extracta Mathematicae},
keywords = {Operadores de Fredholm; Convergencia},
language = {eng},
number = {3},
pages = {83-85},
title = {Unconditionally converging operators and Fredholm theory},
url = {http://eudml.org/doc/38250},
volume = {3},
year = {1988},

AU - González Ruiz, Manuel
AU - Onieva Aleixandre, Víctor M.
TI - Unconditionally converging operators and Fredholm theory
JO - Extracta Mathematicae
PY - 1988
VL - 3
IS - 3
SP - 83
EP - 85
LA - eng
KW - Operadores de Fredholm; Convergencia
UR - http://eudml.org/doc/38250
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.